# SDR QXEA9801030

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE GALLEY IS INOPERATIVE IN THE EVAC POSITION.  MAINTENANCE REPAIRED A BROKEN WIRE AT THE CANNON PLUG, OPERATIONALLY TESTED NORMAL.
